# SDR UIEA2025051500619

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 49,192 hours, 8,154 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - STA 1940-1960 S-11L STRINGER FOUND CRACK.( M/D - STA 1940-1960 S-11L STRINGER CRACK REPAIR IAW 747-8F SRM 53-60-03 REPAIR 4 ALTERNATIVE 2 & 747-8F SRM 53-00-03 REPAIR 7 ALTERNATIVE 2 & RI-53-61-17630 REV A.  NO FURTHER DEFECTS NOTED.  )
